Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Been on prostap injections. May have osteoporosis. Was given HRT. Pain will return?

I have been on prostap injections for nearly two years my gyni has now stopped them. I had my last injection in September and now I have to have a bone scan because I may have osteoporosis . This was because I was given HRT but wouldn t take them because of the risks. Could I have done myself some harm? Also will all my pain come back with what I suffered with before the injections?
Asked On : Mon, 31 Dec 2012
Answers:  0 Views:  79 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor